Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Interpolation by convex quadratic splines

Authors: David F. McAllister and John A. Roulier
Journal: Math. Comp. 32 (1978), 1154-1162
MSC: Primary 41A05; Secondary 41A15
MathSciNet review: 0481734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms are presented for computing a quadratic spline interpolant with variable knots which preserves the monotonicity and convexity of the data. It is also shown that such a spline may not exist for fixed knots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 41A15

Retrieve articles in all journals with MSC: 41A05, 41A15

Additional Information

PII: S 0025-5718(1978)0481734-6
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia